The Jihadist Solution

Cottee, Simon (2009) The Jihadist Solution. Studies in Conflict & Terrorism, 32 (12). pp. 1117-1134. ISSN 1057-610X. (doi:https://doi.org/10.1080/10576100903320696) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1080/10576100903320696
Item Type: Article
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > School of Social Policy Sociology and Social Research
Depositing User: Mita Mondal
Date Deposited: 12 Nov 2013 12:57 UTC
Last Modified: 06 May 2014 15:02 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36205 (The current URI for this page, for reference purposes)
  • Depositors only (login required):